# SDR QXEA2013011900088

- Difficulty date: January 19, 2013
- Submitted: January 26, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 281-301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32S HAS CORROSION BETWEEN BS 281 AND 301. REMOVED NECESSARY RIVETS FOM IAW SRM 51-42-05-02-01.  BLENDED CORROSION IAW SRM 51-21-00-00-02. MIN THICKNESS REMAINING .109 REF NDTM PT 1 51-00-04-910-801 AND VERIFIED AREA TO BE CRACK FREE REF NDTM PT 1 51-00-06-910-801. MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-5115. TREATED, PRIMED REF RD 8/4-53-5115. INSTALLED RIVETS IAW RD 8/4-53-5115. APPLIED PRIMER, PAINT AND CPC IAW RD 8/4-53-5115. COMPLIED WITH HORIZ TC RD 8/4-53-5115.
